It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-12-2005, 05:32 AM   #1
Member
(male)
 
Join Date: Jan 2002
Location: Michigan
Posts: 95
Sofa King HB User
Dark spot from Hydrocortisone Help!

I had been using hydrocortisone to treat an Atopic Dermatitis around my eye and now theres a small patch of skin that has darkened to the left of my eye. I no longer have to use the the cortisone cream but the darkened skin has remained for the last couple of months. Is there a bleaching cream or something that I could take atopically to lighten this area or should I just wait and see if it improves??

TIA

 
Old 05-16-2005, 01:57 PM   #2
Member
(male)
 
Join Date: Jan 2002
Location: Michigan
Posts: 95
Sofa King HB User
Re: Dark spot from Hydrocortisone Help!

/\ Anyone?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dark spot / discoloration Grumpy78 Skin Problems 0 03-20-2009 12:49 PM
Scars, dark spots? what to do? Grumpy78 Skin Problems 1 05-30-2008 10:30 PM
dark spot on toenail? myboysmom Foot & Ankle Problems 1 06-04-2007 06:13 PM
Dark Line In Big Toenail With Dark Spot On Side/bottom Of Toe dieselbod Nail Problems 4 02-16-2006 01:05 PM
I have help for Dark marks, Dark spots Chandni Beauty & Cosmetics 31 01-08-2006 08:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:06 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!